# SDR GTIA2024121038592

- Difficulty date: December 9, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N632NK
- Make and model: Airbus A320-232
- Aircraft serial: 6331
- Aircraft time: 35,096 hours, 15,957 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5347040121000
- Condition: Corroded
- Location: Zone 200
- Part time: 35,096 hours, 15,957 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON EXTERNAL SURFACE OF CROWN SKIN AT FRAME 51 - FRAME 54 - STRINGER 2L TO 2R.-PERFORMED PERMANENT REPAIR ON THE CROWN SKIN BETWEEN FR 51-FR54 + 52L-52R REF SPIRIT WO 335980 EA 5341-24115 REV 00, RAF-01 3427128-01, THALES EA 3515 REV 1R WITH 8110-3 APPROVAL ALL WORK DOCUMENTED ON AERSALE WP 004497.
